【Alinamin (takeda)】 Benzablock IP Tablets 30 tablets


The antipyretic and analgesic effects of ibuprofen are effective for fever、 chills (chills)、 headache、 sore throat、 etc. due to colds.
It is a small white to yellowish white、 round tablet that is easy to swallow.
In stock
SKU
49675047
Now Only US$7.48 Regular Price US$8.80

10 point(s) ($0.09 discount) will be given to you if you share on SNS after login.

 

The antipyretic and analgesic effects of ibuprofen are effective for fever、 chills (chills)、 headache、 sore throat、 etc. due to colds.
Cold medicine with 6 kinds of ingredients working in good balance and alleviating various cold symptoms.
Contains hesperidin、 a type of vitamin P found in citrus fruits.
It is a small white to yellowish white、 round tablet that is easy to swallow.

[Efficacy and effect]
Alleviation of cold symptoms (fever、 chills、 headache、 sore throat、 runny nose、 stuffy nose、 joint pain、 muscle pain、 cough、 sputum、 sneezing)

[Ingredients/Quantity]
9 tablets (daily dose)
Ibuprofen ... 450 mg
Chlorpheniramine maleate ... 7.5 mg
dl-methylephedrine hydrochloride ... 60 mg
Dihydrocodeine phosphate ... 24 mg
Anhydrous caffeine ... 75 mg
Hesperidin ... 90 mg
●Additives: lactose hydrate、 croscarmellose Na、 hypromellose、 hydroxypropyl cellulose、 cellulose、 magnesium stearate、 titanium oxide、 carnauba wax、 white beeswax、 corn starch

[Dosage and dosage]
Please take the following amount with water or hot water without chewing within 30 minutes after meals.
・15 years old and over: 3 tablets at a time、 3 times a day
・Under 15 years old: Do not take.

● Precautions regarding usage and dosage
Please strictly observe the usage and dosage.

[Precautions for use]
●The following people should not take this product.
(1) Persons who have had allergic symptoms due to this drug or its ingredients.
(2) People who have had asthma after taking this drug or other cold medicines or antipyretic analgesics.
(3) Children under the age of 15.
(4) Pregnant women who are expected to give birth within 12 weeks.

●Do not use any of the following medicines while taking this drug.
・Other cold medicines、 antipyretic analgesics、 sedatives、 antitussive expectorants、 oral medicines containing antihistamines、 etc.

●Do not drive a vehicle or operate machinery after taking this medicine.
(Drowsiness、 etc. may occur.)

●Do not take this drug if you are breastfeeding、 or avoid breastfeeding if you are taking this drug.
●Do not drink alcohol before or after taking this medicine.
●Do not take more than 5 days.

[Consultation points for use]
●The following people should consult a doctor、 pharmacist or registered salesperson before taking this medicine.
(1) Persons receiving treatment from a doctor or dentist.
(2) Pregnant women or those who appear to be pregnant.
(3) Elderly.
(4) Persons who have had allergic symptoms due to drugs、 etc.
(5) Persons with the following symptoms.
high fever、 difficulty urinating
(6) Person who received the following diagnosis.
Thyroid dysfunction、 diabetes、 heart disease、 hypertension、 liver disease、 kidney disease、 glaucoma、 systemic lupus erythematosus、 mixed connective tissue disease、 respiratory dysfunction、 obstructive sleep apnea syndrome、 obesity
(7) Those who have had the following diseases.
gastric/duodenal ulcer、 ulcerative colitis、 Crohn's disease

●If the following symptoms appear after taking this medicine、 they may be side effects.
・Skin: Rash/redness、 itching、 bruising
・Digestive system: Nausea/vomiting、 loss of appetite、 stomach discomfort、 stomach pain、 stomatitis、 heartburn、 heavy stomach、 gastrointestinal bleeding、 abdominal pain、 diarrhea、 bloody stool
・psycho-nervous system…dizziness
・Circulatory system: palpitations
・Respiratory system…Shortness of breath
・Urology…Difficulty urinating
・Others: swelling、 blurred vision、 ringing in the ears、 nosebleeds、 bleeding gums、 bleeding that is difficult to stop、 bleeding、 back pain、 excessive hypothermia、 feeling tired

In rare cases、 the following serious symptoms may occur. In that case、 please consult a doctor immediately.
・Shock (anaphylaxis): Itching of the skin、 hives、 hoarseness of voice、 sneezing、 itchy throat、 shortness of breath、 palpitations、 clouding of consciousness、 etc. may occur immediately after taking this medicine.
・Ocular mucocutaneous syndrome (Stevens-Johnson syndrome)、 toxic epidermal necrolysis: high fever、 bloodshot eyes、 eye mucus、 sores on the lips、 sore throat、 extensive skin rashes and redness、 etc. that persist or suddenly worsens to
・Liver dysfunction: Fever、 itching、 rash、 jaundice (yellowing of skin and whites of eyes)、 brown urine、 general malaise、 loss of appetite、 etc. may occur.
・Renal disorder: Fever、 rash、 decreased urine output、 general swelling、 general malaise、 arthralgia (joint pain)、 diarrhea、 etc.
・Interstitial pneumonia: Shortness of breath、 shortness of breath、 dry cough、 fever、 etc.、 may appear suddenly or persist when climbing stairs or exerting a little effort.
・Asthma: wheezing、 wheezing、 and shortness of breath.
・Aseptic meningitis: Severe headache accompanied by neck tension、 fever、 nausea、 vomiting、 etc. (Such symptoms are especially common in people undergoing treatment for systemic lupus erythematosus or mixed connective tissue disease.) It has been reported).
・Aplastic anemia: bruises、 nosebleeds、 gum bleeding、 fever、 pale skin and mucous membranes、 fatigue、 palpitations、 shortness of breath、 nausea and dizziness、 hematuria、 etc.
・Agranulocytosis: Sudden high fever、 chills、 sore throat、 etc.
・Respiratory depression: Shortness of breath、 suffocation、 etc.

The following symptoms may occur after taking this medicine. If such symptoms persist or worsen、 stop taking this medicine and consult a doctor、 pharmacist or registered salesperson with this leaflet. please.
・Constipation、 dry mouth、 drowsiness

●If symptoms do not improve even after taking 5 to 6 doses (especially when fever continues for 3 days or more or fever repeats)、 stop taking this medicine and bring this document to your doctor、 pharmacist or registered salesperson. Please consult the person

[Precautions for storage and handling]
(1) Store tightly in a cool、 dry place out of direct sunlight.
(2) Keep out of reach of children.
(3) Do not replace it with another container (it may cause misuse or change the quality).
(4) Discard the filling in the bottle after opening the lid. (This is to prevent
(5) Tighten the lid of the bottle each time you take it. (It absorbs moisture and its quality changes.)
(6) Do not take the product after the expiration date.
(7) Enter the date the bottle was opened in the box and bottle *Date of opening* entry field.
(8) Once opened、 take it as soon as possible within 6 months from the date of opening to maintain quality.
More Information
Japanese Product Name【アリナミン製薬】 ベンザブロックIP錠 30錠